# SDR ASAA2017011219373

- Difficulty date: January 12, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 30,690 hours, 9,073 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 672906002
- Part serial: GWD37424A
- Condition: Failed
- Location: Lt Wing
- Part time: 60,801 hours, 26,806 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING SWITCHING TO APU PWR THE NR 1 COWL VALVE / WING ANTI ICE VALVE CIRCUIT BREAKER POPPED. GROUNDED - YES. NO HISTORY PAST 90 DAYS, OPENED & GVI P18-3A6 C/B NO DEFECTS NOTED. GND IDLE NR 1 ENG OPS CHECKED NR 1 ENG ANTI-ICE ON GENERATOR & APU PWR, P18-3A6 C/B NR 1 ENG. ENGINE AND WING CONTROL STILL OPEN. REPLACED NR 1 ENG WTAI S/O VALVE PER AMM 30-11-11, LEAK TEST & OPS TEST GOOD. PREFORMED BONDING CHECK OF WING - ANTI-ICE VALVE ON LEFT WING REF AMM 30-11-11 TEST GOOD.
